MathSciNet Relay Station
MathSciNet bibliographic data
MR998924 (90c:80004) 80A20 (76T05)
Caginalp, G. Stefan and Hele-Shaw type models as asymptotic limits of the phase-field equations. Phys. Rev. A (3) 39 (1989), no. 11, 5887–5896.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement